MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 36IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 36IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-36-056
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 06/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The surgeon was planning on revising a pinnacle liner and head for a patient that underwent a primary daa thr on (b)(6) 2020.The surgeon reported reason for revision was due to the patient dislocating following the primary procedure whilst still an inpatient following the primary procedure.Surgeon advised patient would require a new liner/ liner configuration to improve hip joint stability.Revision surgery completed as planned.No further information available.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product / lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
PINN MAR NEUT 36IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10167330
Report Number1818910-2020-14061
Device Sequence Number1800882
Product Code LPH
UDI-Device Identifier10603295014461
UDI-Public10603295014461
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number1219-36-056
Device Catalogue Number121936056
Device Lot NumberJ4706G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2020
Supplement Date Received by Manufacturer07/16/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL AMT SZ18 135 HIGH COL; DELTA CER HEAD 12/14 36MM +12; PINN CAN BONE SCREW 6.5MMX30MM; PINN SECTOR HA ACET CUP 56MM; CORAIL AMT SZ18 135 HIGH COL; DELTA CER HEAD 12/14 36MM +12; PINN CAN BONE SCREW 6.5MMX30MM; PINN SECTOR HA ACET CUP 56MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR